# SDR FDEA201211284203

- Difficulty date: November 28, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 89,667 hours, 36,834 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TANK 2 PUMPS OFF ILLUMINATED ON DURING CRUISE FLIGHT.  MONITORED FUEL DISPLAY. FUEL BEING FED TO NR 2 ENGINE VIA CROSSFEED FROM EITHER NR 3 OR  NR 1 TANKS, ALTERNATING AS NECESSARY TO MAINTAIN  BALANCE.  FUEL TANK 2 QTY DROPPED TO 6200 LBS THEN CAME UP TO 7200 LBS WITH NO FUEL BEING TRANSFERRED INTO TANK 2.  FLUXUATION CONTINUED AND INCREASED UNTIL ALERT LEVEL 2 "FUEL QTY FAULT" ON.  ON FLT CREW DEBRIEF, WAS TOLD FUEL QTY WENT UP AND  DOWN THOUSANDS OF LBS UNTIL IT FINALLY WENT TO X ON SYNOPTIC. TRIED PERFORMING RTS ON FSC SEVERAL TIMES, EACH TIME FAILED TANK NR 1, NR 3 TANK OTBD FILL VALVES. ORDERING FSC AND AUX CONTROLLER.   R & R FSC AND ANCILLARY FUEL CONTROLLER IAW MM  28-08-01-4 AND 28-08-03-4.  PERFORMED RTS IAW MM  28-00-00-5, SAME CONDITION EXIST , FAILS BOTH NR 1AND NR 3 OTBD FUEL VALVE.  REPLACED THE NR 2 TANK LT COMPENSATOR PROBE REF A/C  M/M 28-41-01-2 WILL NEED LEAK CHECK.
